# SDR FDEA201803150699

- Difficulty date: March 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,444 hours, 40,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, SLATS EXTENDED AND INDICATED NORMALLY.  AT FLAPS 15 AND FLAPS 20 COULD FEEL A PITCH CHANGE, BUT STILL NO INDICATOR MOVEMENT.  CYCLED THE FLAP HANDLE AND COULD FEEL PITCH CHANGE BUT STILL NO INDICATION.  PERFORMED A GO AROUND AND INDICATOR BEGAN TO MOVE DURING GA. LEFT  FLAPS AT 15/20 FOR SUBSEQUENT LANDING WITH GOOD INDICATIONS.  NO CAUTIONS OR ECAMS DURING EVOLUTION. HOOK ALSO ADJUSTED WITH FLAP EXTENSION.  DURING DEBRIEF AND AS INDICATED IN PDIS THERE WERE NO ASSOCIATED FAULTS WITH THE FLAP EXTENSION  INDICATION THE CAPTAIN OBSERVED. COMPLIED WITH A BITE CHECK OF THE NR 1 AND 2 SFCC, WITH NO FAULTS ON FLAPS.  PERFORMED A FLAP/SLAT OPS CHECK, WITH ENGINES RUNNING, NO FAULTS INDICATED ON GAUGE OR FLAPS MOVEMENT.  CHECKED LT AND RT TORQUE LIMITERS AND THEY WERE NOT TRIPPED.  NO HISTORY FOR FLAPS FAULTS OR INDICATION. AMM 27-54-00-05 PARA 1.  JRH.
